# SDR ASAA2021122937037

- Difficulty date: December 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 47,562 hours, 14,181 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 20282
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 26,782 hours, 8,781 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONT CAB SINGLE CHANNEL FAILURE. GROUNDED - YES. CONFIRMED FAULT, CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES WHEN RECALLED. #2 PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL "FLIGHT DECK TCV". REMOVED & REPLACED "FLIGHT DECK TCV (V143)" REF B737-800 AMM 21-61-21, OPS CK NML PER AMM 21-61-00-700-806-02.
